Per citar aquest document: http://ddd.uab.cat/record/60397
Improved Muckenhoupt-Wheeden inequality and weighted inequalities for potential operators
Rakotondratsimba, Y.

Data: 1995
Resum: By a variant of the standard good λ inequality, we prove the Muckenhoupt-Wheeden inequality for measures which are not necessarily in the Muckenhoupt class. Moreover we can deal with a general potential operator, and consequently we obtain a suitable approach to the two weight inequality for such an operator when one of the weight functions satisfies a reverse doubling condition.
Drets: Tots els drets reservats
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, Vol. 39, Núm. 1 (1995) , p. 23-41, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_39195_02


19 p, 174.2 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2010-07-28, darrera modificació el 2016-06-11



   Favorit i Compartir